# SDR IXXA2024050502

- Difficulty date: May 5, 2024
- Submitted: May 5, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 24,655 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 17520012
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL STAB BETWEEN AUX SPAR AND FRONT SPAR AT RIB 2-3 HAS EDGE CORE DAMAGE
